MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-022
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for spin out event is serious and is considered moderate event is possibly related to device and is possibly related to procedure.Date of implantation: (b)(6) 2022.Date of event (onset): (b)(6) 2022.(left knee) treatment: revision of tibial insert.
 
Additional Manufacturer Narrative
Product complaint # pc- (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: b5, h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received.On (b)(6) 2022, the patient had a left total cemented knee arthroplasty to address end-stage arthrosis.Depuy components, including depuy patella and depuy cement were used during this procedure.(b)(6) 2022 medical records note the patient is status post left knee replacement with new onset pain and popping.The initial surgery was 5 months ago, then the patient was septic postoperatively and had pneumonia as well as c.Difficile.It was noted on physical examination that the patient has lots of valgus laxity.The impression is that the patient has status post left knee replacement with mcl injury and likely spinning out of poly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed and it was not possible to identify any rotation or any other device issue trough x-ray.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.

Brand Name
SIG RP AOX CRV INS SZ2.5 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15341203
Report Number1818910-2022-17081
Device Sequence Number4922564
Product Code NJL
UDI-Device Identifier10603295076131
UDI-Public10603295076131
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1961-92-022
Device Catalogue Number196192022
Device Lot Number9735353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/25/2022
10/13/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/09/2022
10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G.; MBT CEM KEEL TIB TRAY SZ2.5.; PFC*SIGMA C/R NPOR FEM LTSZ2.5.; PFC*SIGMA/OV/DOME PAT 3PEG,35.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight97 KG
Patient EthnicityNon Hispanic